It's been 1 year and 4 months since I had an abdominoplasty. My stomach swells and gets really hard. Is this normal?
Botox Price Calculator
What would you like to change?
Enter your info to request custom estimates from three local providers.
These providers will send a more accurate price based on your needs.
Doctor Answers 1
Thank you for your question.If your doctor examined you and said there was nothing wrong, then I would try not to worry. The swelling that you are referring to may simply be bloating. The reason that makes me believe this is that you stated your abdomen gets quite hard and swollen and then it goes down. These are common symptoms of bloating. I would keep an eye on what you are eating and see if this tends to happen more often after something particular you eat, also I would recommend taking a probiotic once a day to help promote healthy digestion. If your symptoms still persist or get worse, I would recommend getting a second opinion from another board certified plastic surgeon.
Best of luck!
James Fernau, MD, FACS
Board Certified ENT
Board Certified Plastic Surgery
Member of ASPS, ASAPS, ISAPS, The Rhinoplasty Society, AAFPRS, OTO/HNS, ASLMS, International Federation for Adipose Therapeutics & Science
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.